# SDR UALA2010081703018

- Difficulty date: August 13, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 49,715 hours, 18,207 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE FUSELAGE LIGHTNING STRIKE DAMAGE AFT OF FR 75 BELOW STR 31.  INSTALLED PERMANENT REPAIR AT SMB WRITE UP G8554H.
